# SDR DALA2024091909201

- Difficulty date: September 14, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0561275) ACB, CORRODED FLOOR STRUCTURE RAIL STA 727H+3, LBL3. REPAIRED RAIL CARGO FLOOR BEAM IAW B737 SRM 53-00-53-2R-2.
